Bivariate Polynomial Coding for Efficient Distributed Matrix Multiplication
IEEE Journal on Selected Areas in Information Theory, Vol. 2, No. 3, pp. 814-829, September 2021, DOI: 10.1109/JSAIT.2021.3105365.
CTTC copyright disclaimer
For the reports in this repository we specifically note that
- the use of articles under IEEE copyright is governed by the IEEE copyright policy (available at http://www.ieee.org/web/publications/rights/copyrightpolicy.html)
- the use of articles under ACM copyright is governed by the ACM copyright policy (available at http://www.acm.org/publications/copyright-statement)
By accepting I agree to acknowledge and respect the rights of the copyright owner of the document I am about to access.